anxiety and pnemonia
hi ladies well i had pnemonia 4 months ago and along with it came vomiting it get it for about 5 days then it goes for a week i get it first think in the morning and am not pregnant.have had heaps of tests and the doc puts it down to anxiety.I am still not accepting of this i am on lexapro and the nausea continues it is affecting my whole family,hubby not talking and the kids crying wanting mummy to get better can anyone help suggest anything ? should i be asking for more tests or accept and learn to deal with this.
went to doc yesterday and she says the vomiting is part of my bodies reaction to the anxiety.she upped my lexapro and going to get some testing done for a thing called addisons disease also called adrenaline fatigue. i have to see another doc for these tests.
thankyou for keeping in touch
Are you seeing a family physician or a specialist like a pulmonologist. I myself have been on Lexapro few years back and never experienced vomiting from it. You might want to look into seeing a specialist.
DaisyNovember 25, 2011 - 5:08am
well sore a second doc who is agreeing with the first on my diagnosis and my doc has increased my meds.my husband is having a real hard time accepting this.apparently the vomiting is my bodies way of coping.November 24, 2011 - 9:23pm
Keep us posted,
DaisyNovember 24, 2011 - 3:58pm
hi daisy thankyou i have booked in to see another doctor so fingers crossed think my doc just took the easy way out.my docotor won't do anymore tests i have asked her:(
Thanks for your question. Even thou vomiting can be cause from the same coughing. Which can sometimes affect your stomach. But most definitely, you should be getting either a second opinion or asking your doctor for more test.
Here's a link that can be helpful.
DaisyNovember 23, 2011 - 2:25pm
Welcome back! That's great your doctor is working with you to help you feel better.
Here's a link that might be helpful on Adrenaline fatigue.
DaisyNovember 28, 2011 - 5:18am